# SDR 99ZZZM719

- Difficulty date: August 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N572SC
- Make and model: Doug DC-10-10
- Aircraft serial: 46977
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: 276005
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 104 - LAX - ON SERVICE CHECK, FOUND FORWARD CABIN EMERGENCY LIGHTING POWER SUPPLY INOPERATIVE.  FOUND BURNED FUSE ON FORWARD CABIN BATTERY PACK CHARGER, REPLACED FUSE.  (M)
